# SDR KBM2004F00240

- Difficulty date: September 22, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 1377
- Condition: Binding
- Location: Tail Rotor
- Part time: 461 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS BINDING T/R PEDALS.  REMOVED AND REPLACED T/R FLEX CABLE WITH NEW.
